# SDR DALA2024031203262

- Difficulty date: March 6, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 16,522 hours, 1,505 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Seat 4b
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SHIP 3515 -ATB/FUME- DUE TO ELECTRICAL/CHEMICAL ODOR AROUND SEATS 4A/5A. CORRECTIVE ACTION: FOUND EXCESS LUBRICANT ON TRAY TABLE 4B. CLEANED TRAY TABLE MECHANISM. (LP# 5834622)
